Benzo Drugs

Post your questions about BFS here

Moderators: JohnV, Arron, garym

Benzo Drugs

Postby Scboy on December 16th, 2014, 6:22 pm

Does anybody find that benzo drugs makes their symptoms worse? Am currently at the end of tapering off and my symptoms are really bad along with pain.
Scboy
Selfless giver of time
Selfless giver of time
 
Posts: 137
Joined: December 30th, 2013, 7:27 pm

Re: Benzo Drugs

Postby Sherlock on December 16th, 2014, 11:09 pm

I had all kinds of problems with klonopin, so I would say that it can.
Sherlock
Interested
Interested
 
Posts: 11
Joined: August 6th, 2014, 11:47 am

Re: Benzo Drugs

Postby thequestion1 on December 20th, 2014, 10:53 am

What sorts of problems? I have been on klonopin at a low dose for 6 months or so. Not sure if it is doing anything for the twitching, but definitely has positively impacted my anxiety
thequestion1
Member
Member
 
Posts: 22
Joined: June 14th, 2014, 2:16 pm

Re: Benzo Drugs

Postby Scboy on December 20th, 2014, 4:35 pm

My problem is neuropathic pain. Burning, and nerve pain body wide. The pain is worse when I'm twitching more. Thre is some correlation there. My fear is I have an autoimmune disease and not benzo withdrawal. Just wondering if anyone else had these problems.
Scboy
Selfless giver of time
Selfless giver of time
 
Posts: 137
Joined: December 30th, 2013, 7:27 pm

Re: Benzo Drugs

Sponsor

Sponsor
 


Return to Questions About BFS

Who is online

Users browsing this forum: Bing [Bot] and 5 guests